# SDR 05007

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 66,149 hours, 18,010 cycles
- Engine: Pwa JT9D7J
- Engine time: 80,296 hours, 14,118 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 80,296 hours, 14,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL AT 31,500 FT AND AGAIN AT FL350.  ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 2 ENGINE.  PERFORMED TEST NUMBERS 3, 6, 8, 9, 11, 12, AND 16.  TRIM RUNS PERFORMED.  OPS AND LEAK CHECK GOOD AND FINAL PARAMETERS RECORDED.  ALL WORK PERFORMED IAW B747 MM 71-00-00.
